skip to main content
Show Results with:

2 results  for Everything in this catalogue

Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

New Integrable and Linearizable Nonlinear Difference Equations

Sahadevan, R.; Nagavigneshwari, G.

Journal of nonlinear mathematical physics. Volume 20:Issue 2 (2013); pp 179-190 -- Atlantis Press -- Taylor & Francis

Online access

2
Material Type:
Article
Add to My workspace

Asymptotic diagonalization of the discrete Lax pair around singularities and conservation laws for dynamical systems

Habibullin, I T; Poptsova, M N

Journal of physics. A. Mathematical and theoretical. Volume 48:Number 11 (2015) -- IOP Publishing

Online access

2 results  for Everything in this catalogue

Searching Remote Databases, Please Wait